# SDR 97ZZZX3415

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Box Tab
- Part number: 7224Z
- Condition: Worn
- Location: Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER PIN RETAINING TAB ON COVER WORN EXCESSIVELY.  THIS ENGINE HAS 180 HOURS TSOH!
